MAUDE Adverse Event Report: Institut Straumann AG CIM ?3.3mm ND, ZLA 10mm, AH5.5mm, ZrO2; Endosseous Dental Implant

Institut Straumann AG CIM ?3.3mm ND, ZLA 10mm, AH5.5mm, ZrO2; Endosseous Dental Implant
Catalog Number 031.012S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 14.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with bruxism, inadequate bone quality/quantity and previous bone augmentation.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 14.On (b)(6) 2026, loss of osseointegration was verified.No product was returned to the manufacturer.There were no patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.

Brand Name
CIM ?3.3mm ND, ZLA 10mm, AH5.5mm, ZrO2
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50351652
Report Number0001222315-2026-002527
Device Sequence Number10256239
Product Code DZE
UDI-Device Identifier07630031713834
UDI-Public07630031713834
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151328
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
Report Date (Section F) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2021
Device Catalogue Number031.012S
Device Lot NumberMG479
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/20/2026
Device Age116 MO
Event Location Other
Date Report to Manufacturer07/27/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale